# SDR MALA030341

- Difficulty date: July 12, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N531XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2365
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: HE832731
- Part serial: OFF1358TW
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3554, CREW REPORTED GREEN HYDRAULIC HIGH TEMP LIGHT INFLIGHT TO CVG.  AIR RETURN TO MEM.  MAINTENANCE REMOVED AND REPLACED GREEN SYSTEM TEMPERATURE SWITCH PN HE83273-1, SN/ON 1304TW, OFF/1358TW. IAW S9-33-11-201.  RAN ENGINES AT OR ABOVE 72 PERCENT- N1, NO HI TEMP. CYCLED ROLL SPOILERS AND AIR BRAKE STILL NO HI-TEMP LIGHT AFTER 25 MINUTES.  ALL SYSTEMS CHECK GOOD.  OK FOR SERVICE.
